Three Cases of Reversible Agranulocytosis after Treatment with Lamotrigine
Yong Min Ahn, Kunjong Kim, Yong Sik Kim
Psychiatry Investig. 2008;5(2):121-123.   Published online 2008 Jun 30     DOI: https://doi.org/10.4306/pi.2008.5.2.121
Lamotrigine‐induced neutropenia after high‐dose concomitant initiation with phenytoin
Muhammad Salem, Ahmed El‐Bardissy
Clinical Case Reports.2021;[Epub]     CrossRef
Chronic leukopenia associated with taking lamotrigine. Case report
Ewa Marciniszyn, Zuzanna Sitarska, Łukasz Święcicki
Pharmacotherapy in Psychiatry and Neurology.2020; 36(3): 251.     CrossRef
Fatal agranulocytosis associated with psychotropic medication use
Lama H. Nazer, Gollapudi Shankar, Basel Al-Haj Ali, Taghreed Al-Najjar
American Journal of Health-System Pharmacy.2012; 69(10): 863.     CrossRef
Haematological toxicity of clozapine and some other drugs used in psychiatry
Patty M. M. Nooijen, Felix Carvalho, Robert J. Flanagan
Human Psychopharmacology: Clinical and Experimental.2011; 26(2): 112.     CrossRef